American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(65D17) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 15 of 15 found      Go to page: 1

[1] Bernard Mourrain. On the dimension of spline spaces on planar T-meshes. Math. Comp. 83 (2014) 847-871.
Abstract, references, and article information   
View Article: PDF

[2] Elaine Cohen, Tom Lyche and Richard F. Riesenfeld. A B-spline-like basis for the Powell-Sabin 12-split based on simplex splines. Math. Comp. 82 (2013) 1667-1707.
Abstract, references, and article information   
View Article: PDF

[3] Bin Han and Rong-Qing Jia. Optimal $C^2$ two-dimensional interpolatory ternary subdivision schemes with two-ring stencils. Math. Comp. 75 (2006) 1287-1308. MR 2219029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Xinlong Zhou. Subdivision schemes with nonnegative masks. Math. Comp. 74 (2005) 819-839. MR 2114650.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Xuli Han. Piecewise quadratic trigonometric polynomial curves. Math. Comp. 72 (2003) 1369-1377. MR 1972741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Bin Han and Rong-Qing Jia. Quincunx fundamental refinable functions and quincunx biorthogonal wavelets. Math. Comp. 71 (2002) 165-196. MR 1862994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Kai-Tai Fang, Chang-Xing Ma and Peter Winker. Centered $L_2$-discrepancy of random sampling and Latin hypercube design, and construction of uniform designs. Math. Comp. 71 (2002) 275-296. MR 1863000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] B. Jüttler. Hermite interpolation by Pythagorean hodograph curves of degree seven. Math. Comp. 70 (2001) 1089-1111. MR 1826577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Michael S. Floater and J. M. Peña. Monotonicity preservation on triangles. Math. Comp. 69 (2000) 1505-1519. MR 1677482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Gert Vegter. The apolar bilinear form in geometric modeling. Math. Comp. 69 (2000) 691-720. MR 1654006.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Suresh K. Lodha and Ron Goldman. A unified approach to evaluation algorithms for multivariate polynomials. Math. Comp. 66 (1997) 1521-1553. MR 1422789.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Knut Mørken and Karl Scherer. A general framework for high-accuracy parametric interpolation. Math. Comp. 66 (1997) 237-260. MR 1372007.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] R. T. Farouki and T. N. T. Goodman. On the optimal stability of the Bernstein basis. Math. Comp. 65 (1996) 1553-1566. MR 1351201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] R. T. Farouki and C. A. Neff. Hermite interpolation by Pythagorean hodograph quintics . Math. Comp. 64 (1995) 1589-1609. MR 1308452.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] J.-C. Fiorot and J. Tabka. Shape-preserving $C\sp 2$ cubic polynomial interpolating splines . Math. Comp. 57 (1991) 291-298. MR 1079015.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 15 of 15 found      Go to page: 1